I would really like to hear from anyone who has suffered with Chronic Fatigue Syndrome and has found treatments which have improved the tiredness and aches. I was diagnosed with CFS two years ago, but to this day haven't been able to get any real relief from the tiredness and exhaustion. I was diagnosed with a tumour on the optic nerve of my eye in 2004, for which I was prescribed high doses of steroids for about three months. I then had 6 weeks of successful radiation therapy, but shortly afterwards developed chronic tiredness, aches, weight gain, loss of memory and concentration. I have seen many specialists, each of whom insist the tiredness is not related to the radiation as this should have subsided within 3 months of treatment. All agree it is CFS, but none seem to agree on a treatment. I've been given medication for depression (I'm not depressed), medication for the aches and pains (which doesn't work), sleeping tablets (which I don't need because I'm always tired anyway) and have been told to exercise (which is almost impossible when all I can do is sleep). I notice that the tiredness seems to come and go throughout the day, but one thing that bothers me and I'd really like to know if anyone else has experienced this - is that the tiredness always seems to hit quite suddenly within an hour or two of waking up in the morning and I feel as if I haven't slept for days, even though I've just been asleep for 8 hours. Has anyone else experienced this? The doctors seem baffled by this, saying that fatigue usually gets progressively worse throughout the day. So if anyone has experienced similar side effects or knows of treatments which have worked for them, I'd really like to know......Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?